MathSciNet Relay Station
MathSciNet bibliographic data
MR1826664 (2003a:22019) 22F05 (22E46 37C85 37D20)
Margulis, Gregory A.; Qian, Nantian Rigidity of weakly hyperbolic actions of higher real rank semisimple Lie groups and their lattices. Ergodic Theory Dynam. Systems 21 (2001), no. 1, 121–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement